# SDR MFGA2021F00074

- Difficulty date: July 1, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N408GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK382
- Aircraft time: 7,635 hours, 6,858 cycles
- Engine: Pwc JT15D5D
- Engine time: 7,609 hours, 6,762 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Binding
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LEFT HAND ENGINE POWER LEVER FROZE AT 80% N1 ON DESCENT INTO MARSH HARBOR BAHAMAS, AS A PRECAUTIONARY MEASURE THE CREW ELECTED TO DIVERT TO MYNN. BIG SKY AVIATION CRS# 4B1R824C WAS CONTACTED AND THEY DISPATCHED A&P 2640501 DEXTER ADDERLEY. UPON INSPECTION OF THE LEFT HAND ENGINE THROTTLE CABLE A FEW CLAMPS WERE FOUND NOT SECURED ALLOWING BINDING OF THE CABLE. CLAMPS WERE SECURED AND FULL FREEDOM OF MOVEMENT WAS RESTORED TO THE LEFT ENGINE POWER CONTROL SYSTEM. THE AIRCRAFT HAS NOT REPORTED THE ISSUE AGAIN.
